MathSciNet Relay Station
MathSciNet bibliographic data
MR438330 (55 #11246) 55D15
Dror, E.; Dwyer, W. G.; Kan, D. M. An arithmetic square for virtually nilpotent spaces. Illinois J. Math. 21 (1977), no. 2, 242–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement